MathSciNet Relay Station
MathSciNet bibliographic data
MR906525 (89a:42024) 42B20 (47G05)
Christ, Michael; Journé, Jean-Lin Polynomial growth estimates for multilinear singular integral operators. Acta Math. 159 (1987), no. 1-2, 51–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement